Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taking antibiotic after cervical polyp removal. Started bleeding heavily. Worrisome

User rating for this question
Very Good
Answered by

OBGYN, Gynecologic Oncology
Practicing since : 1984
Answered : 99 Questions
Question
I had polyp removed on 15 th feb in cervical canal.
I had 5 days antibiotic
Then last two day bleeding increased epically when I get up from bed and pass urine
Posted Tue, 19 Mar 2013 in Cervical and Ovarian Cancer
 
 
Answered by Dr. Manjunath L Ramarajapalli 56 minutes later
Hello,

Thanks for the query.

I need details to help you. Please inform what was the histopathology report of polyp. Also is the bleeding coinciding with your menstruation.

Awaiting your reply...
Above answer was peer-reviewed by
 
Follow-up: Taking antibiotic after cervical polyp removal. Started bleeding heavily. Worrisome 12 hours later
Result of polyp histopathology is begnin
My mensuration date is 28 th.
 
 
Answered by Dr. Manjunath L Ramarajapalli 7 hours later
Hello,

As the polyp is benign, if the bleeding is less and watery, it could be because of the healing process.
If the bleeding is heavy, it may be because of incomplete removal of polyp or secondary infection.

You need to go to your doctor in this case and get re-examined.

With regards
Above answer was peer-reviewed by
 
Follow-up: Taking antibiotic after cervical polyp removal. Started bleeding heavily. Worrisome 44 hours later
I showed to doc she says no infection but has put me on trenaxa 500 mg (2tablets three times a day)
And primolut -N 5 mg (thrice a day for two weeks,then 2wice day for one then once a day for one week)
Does these medicines are high does .?
Or do they have side effects
 
 
Answered by Dr. Manjunath L Ramarajapalli 9 hours later
Hello,
Tab trenaxa is haemostat (controls bleeding) and primolut-N is progesterone hormone to build the endometrium for 4 weeks. After this medication, you are expected to have menses. Apart from some mild nausea and headache, I dont foresee any significant side effects.
Good luck
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor